# SDR DL73K001404

- Difficulty date: July 23, 2000
- Submitted: July 27, 2000
- Operation: Air carrier
- Aircraft: N236WA
- Make and model: Boeing 737247
- Aircraft serial: 23184
- Aircraft time: 41,952 hours, 35,130 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 654583340
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING INSPECTIONS OF THE FS 178 BULKHEAD PER AD 2000-05-29, TYPICAL CRACKS WERE FOUND IN THE ADJACENT FLOOR WEBS AT WL 207 AND RBL & LBL 25.  THE CRACKED WEBS WERE REMOVED AND NEW WEBS INSTALLED PER BAC S/B 737-53A1173 AND ER/A 377928-14AD.
